# SDR ASAA2021012434076

- Difficulty date: January 24, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT SIDE PLATE CHANNEL CORRODED FROM STA 727+4 TO CARGO DOOR GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION SIDE PLATE CHANNEL IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5
